# SDR UALA2009062901853

- Difficulty date: June 29, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 47,946 hours, 5,758 cycles
- Engine: Pwa PW4056
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK HOLES WORN, BS 1100-1260 LBL 40.  MAJOR REPAIR ACCOMPLISHED.  CUT OUT DAMAGED SECTION, MANUFACTURED & INSTALLED NEW TRACK SEGMENT, SPLICE ANGLES & STRAP.
